# SDR ABXA20141201345

- Difficulty date: December 1, 2014
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767-200
- Aircraft serial: 23434
- Aircraft time: 57,728 hours, 44,928 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Failed
- Location: Runway Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT BURNING RUBBER SMELL DURING FLIGHT.  AFTER LANDING, THE RUNWAY TURNOFF LIGHT SWITCH WAS CYCLED & VISIBLE SMOKE & FIRE APPEARED AT OVERHEAD PANEL.  RT RUNWAY TURNOFF LIGHT REMAINED ILLUMINATED WITH THE SWITCH IN THE OFF POSITION.  PERFORMED VISUAL INSPECTION BEHIND THE FLIGHT COMPARTMENT LT OVERHEAD LIGHTING CONTROL PANEL.  VISUALLY INSPECTED LT & RT RUNWAY TURNOFF LIGHTING TRANSFORMERS.  REPLACED OVERHEAD FLIGHT COMPARTMENT LIGHT PANEL ASSEMBLY.  RT RUNWAY LIGHT SWITCH FAILED.
